Zhenyu Cui
TitleCited byYear
Prices and asymptotics for discrete variance swaps
C Bernard, Z Cui
Applied Mathematical Finance 21 (2), 140-173, 2014
Pricing timer options
C Bernard, Z Cui
Journal of Computational Finance 15 (1), 2011
A general framework for discretely sampled realized variance derivatives in stochastic volatility models with jumps
Z Cui, JL Kirkby, D Nguyen
European Journal of Operational Research 262 (1), 381-400, 2017
A unified approach to Bermudan and barrier options under stochastic volatility models with jumps
JL Kirkby, D Nguyen, Z Cui
Journal of Economic Dynamics and Control 80, 75-100, 2017
Equity-linked annuity pricing with cliquet-style guarantees in regime-switching and stochastic volatility models with jumps
Z Cui, JL Kirkby, D Nguyen
Insurance: Mathematics and Economics 74, 46-62, 2017
On the Martingale Property in Stochastic Volatility Models Based on Time‐Homogeneous Diffusions
C Bernard, Z Cui, D McLeish
Mathematical Finance, 2013
Single-transform formulas for pricing Asian options in a general approximation framework under Markov processes
Z Cui, L Chihoon, L Yanchu
SSRN, 2016
A general valuation framework for SABR and stochastic local volatility models
Z Cui, JL Kirkby, D Nguyen
SIAM Journal on Financial Mathematics 9 (2), 520-563, 2018
Convergence of the discrete variance swap in time-homogeneous diffusion models
C Bernard, Z Cui, D McLeish
Quantitative Finance Letters 2 (1), 1-6, 2014
Variable annuities with VIX-linked fee structure under a Heston-type stochastic volatility model
Z Cui, R Feng, A MacKay
North American Actuarial Journal 21 (3), 458-483, 2017
Martingale property and pricing for time-homogeneous diffusion models in finance
Z Cui
University of Waterloo, 2013
Nearly exact option price simulation using characteristic functions
C Bernard, Z Cui, D McLeish
International Journal of Theoretical and Applied Finance 15 (07), 1250047, 2012
Non-affine GARCH option pricing models, variance-dependent kernels, and diffusion limits
A Badescu, Z Cui, JP Ortega
Journal of Financial Econometrics 15 (4), 602-648, 2017
Impact of flexible periodic premiums on variable annuity guarantees
C Bernard, Z Cui, S Vanduffel
North American actuarial journal 21 (1), 63-86, 2017
Semi-analytical valuation for discrete barrier options under time-dependent LÚvy processes
G Lian, SP Zhu, RJ Elliott, Z Cui
Journal of Banking & Finance 75, 167-183, 2017
A general framework for time-changed Markov processes and applications
Z Cui, JL Kirkby, D Nguyen
European Journal of Operational Research 273 (2), 785-800, 2019
Nested stochastic modeling for insurance companies
R Feng, Z Cui, P Li
Society of Actuaries, 2016
A note on exchange options under stochastic interest rates
C Bernard, Z Cui
Available at SSRN 1626020, 2010
Hybrid Laplace transform and finite difference methods for pricing American options under complex models
J Ma, Z Zhou, Z Cui
Computers & Mathematics with Applications 74 (3), 369-384, 2017
Continuous-time Markov chain and regime switching approximations with applications to options pricing
Z Cui, J Kirkby, D Nguyen
Available at SSRN 3316432, 2019
The system can't perform the operation now. Try again later.
Articles 1–20